Statistical Approach of the Overtopping Probability for Dams with Consideration of the Reservoir Operation

Heinz Bergmann, Oskar Hable, Rosa Krainer

Research output: Contribution to journalArticleResearch

Original languageEnglish
Pages (from-to)3256-3256
JournalGeophysical research abstracts
Publication statusPublished - 2000

Cite this

Statistical Approach of the Overtopping Probability for Dams with Consideration of the Reservoir Operation. / Bergmann, Heinz; Hable, Oskar; Krainer, Rosa.

In: Geophysical research abstracts, 2000, p. 3256-3256.

Research output: Contribution to journalArticleResearch

@article{63a6d0ccdbe5410984693926daf5cb1e,
title = "Statistical Approach of the Overtopping Probability for Dams with Consideration of the Reservoir Operation",
author = "Heinz Bergmann and Oskar Hable and Rosa Krainer",
year = "2000",
language = "English",
pages = "3256--3256",
journal = "Geophysical research abstracts",
issn = "1029-7006",

}

TY - JOUR

T1 - Statistical Approach of the Overtopping Probability for Dams with Consideration of the Reservoir Operation

AU - Bergmann, Heinz

AU - Hable, Oskar

AU - Krainer, Rosa

PY - 2000

Y1 - 2000

M3 - Article

SP - 3256

EP - 3256

JO - Geophysical research abstracts

JF - Geophysical research abstracts

SN - 1029-7006

ER -